Quickest Flow Algorithms with Time-Varying Attributes

Authors

  • Dipak Babu Amgain Central Department of Mathematics, Tribhuvan University, Kathmandu
  • Tanka Nath Dhamala Central Department of Mathematics, Tribhuvan University, Kathmandu

DOI:

https://doi.org/10.3126/jist.v26i1.37826

Keywords:

Dynamic network, Optimization, Time-dependent, Quickest flow, Pseudo-polynomial algorithm

Abstract

In many real-world situations, there are numerous network optimization problems where the network attributes depend on time. In this paper, we consider single-source single-sink discrete-time dynamic network flow problems. We review some algorithms for the quickest flow problems in two environments (to the network attributes): time-invariant and time-variant. This paper mainly focuses on the existing algorithms for a later one. In literature, most of the authors have made their objectives to determine the earliest arrival time paths along which a given amount of flow can be sent in the minimum time. Evacuation is the most recent research area of network optimization, where quickest flow models allow the estimation of the minimum time required to bring a given number of evacuees to safety.

Downloads

Download data is not yet available.
Abstract
101
pdf
113

Downloads

Published

2021-06-17

How to Cite

Amgain, D. B., & Dhamala, T. N. (2021). Quickest Flow Algorithms with Time-Varying Attributes. Journal of Institute of Science and Technology, 26(1), 63–73. https://doi.org/10.3126/jist.v26i1.37826

Issue

Section

Research Article